MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DAVINCI SI; SURGEON SIDE CONSOLE, RECERTIFIED

INTUITIVE SURGICAL, INC DAVINCI SI; SURGEON SIDE CONSOLE, RECERTIFIED
Model Number 380689-03
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The fse replaced the surgeon side console (ssc) high-resolution stereoscopic viewer (hrsv) to resolve the issue.The system was tested and verified as ready for use.Isi did not receive the hrsv involved with this complaint to perform failure analysis.
 
Event or Problem Description
It was reported that during a da vinci-assisted radical cystectomy with ileal conduit surgical procedure, the user observed that the surgeon side console (ssc) high-resolution stereo viewer's (hrsv) left eye was blurry.However, the images from both the right and left eyes on the vision side cart's (vsc) touchscreen were normal.The user received phone assistance from the intuitive surgical, inc.(isi) technical support engineer (tse).The user was instructed to reboot and reseat the blue fiber cable, but the issue persisted.The procedure was converted to laparoscopic surgery.No known impact or patient consequence was reported.Isi followed up with the initial reporter and obtained additional information: the reporter did not know whether port incisions were increased, or additional ports were placed.The reporter did not know whether the patient tolerated the conversion.The system's functionality was checked upon powering the system and no issues were found.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the high resolution stereo viewer (hrsv) involved with this complaint to perform failure analysis.The hrsv was installed and tested on the in-house system.The hrsv started up and failed without video on the display.It was observed that the whole back cover of the hrsv was oxidized and rusty.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
DAVINCI SI
Common Device Name
SURGEON SIDE CONSOLE, RECERTIFIED
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key20197320
Report Number2955842-2024-19169
Device Sequence Number18053317
Product Code NAY
UDI-Device Identifier00886874110782
UDI-Public(01)00886874110782
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K081137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380689-03
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/19/2024
Supplement Date Received by Manufacturer11/04/2024
Initial Report FDA Received Date09/11/2024
Supplement Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexPrefer Not To Disclose